# SDR CALA2014081591994

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 72,604 hours, 10,218 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEATS 39 - 46 INOPERATIVE.  SWAPPED POWER PACKS FOR EMER LIGHTS AT DOOR 4R & 4L, NO HELP.  RESEATED SEVERAL EMER LIGHT CONNECTIONS.  OPERATIONS CHECKED OK EXCEPT FOR SEATS 40D & 36D.  DEF SEAT 40D & SEAT 36D EMER LIGHTS DEFERRED.
